Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 74, Number 252

All articles in this issue are freely accessible.

The approximation of the Maxwell eigenvalue problem using a least-squares method
James H. Bramble, Tzanio V. Kolev and Joseph E. Pasciak.
Math. Comp. 74 (2005), 1575-1598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164087
Reliable a posteriori error control for nonconforming finite element approximation of Stokes flow
W. Dörfler and M. Ainsworth.
Math. Comp. 74 (2005), 1599-1619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164088
Superconvergence of spectral collocation and $p$-version methods in one dimensional problems
Zhimin Zhang.
Math. Comp. 74 (2005), 1621-1636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164089
Stabilized Galerkin approximation of convection-diffusion-reaction equations: discrete maximum principle and convergence
Erik Burman and Alexandre Ern.
Math. Comp. 74 (2005), 1637-1652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164090
Error analysis of variable degree mixed methods for elliptic problems via hybridization
Bernardo Cockburn and Jayadeep Gopalakrishnan.
Math. Comp. 74 (2005), 1653-1677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164091
Error estimates on anisotropic $\mathcal Q_{1}$ elements for functions in weighted Sobolev spaces
Ricardo G. Durán and Ariel L. Lombardi.
Math. Comp. 74 (2005), 1679-1706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164092
Heterogeneous multiscale methods for stiff ordinary differential equations
Bjorn Engquist and Yen-Hsi Tsai.
Math. Comp. 74 (2005), 1707-1742
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164093
A parameter robust numerical method for a two dimensional reaction-diffusion problem
C. Clavero, J. L. Gracia and E. O'Riordan.
Math. Comp. 74 (2005), 1743-1758
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164094
A class of singularly perturbed semilinear differential equations with interior layers
P. A. Farrell, E. O'Riordan and G. I. Shishkin.
Math. Comp. 74 (2005), 1759-1776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164095
Algorithms for hyperbolic quadratic eigenvalue problems
Chun-Hua Guo and Peter Lancaster.
Math. Comp. 74 (2005), 1777-1791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164096
Computation of the eigenvalues of Sturm-Liouville problems with parameter dependent boundary conditions using the regularized sampling method
Bilal Chanane.
Math. Comp. 74 (2005), 1793-1801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164097
Locally supported rational spline wavelets on a sphere
Daniela Rosca.
Math. Comp. 74 (2005), 1803-1829
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164098
Polyharmonic splines on grids $\mathbb{Z}×a\mathbb{Z}^{n}$ and their limits
O. Kounchev and H. Render.
Math. Comp. 74 (2005), 1831-1841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164099
Strong Stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and Padé approximation
C. Díaz-Mendoza, P. González-Vera and M. Jiménez-Paiz.
Math. Comp. 74 (2005), 1843-1870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164100
Strong tractability of integration using scrambled Niederreiter points
Rong-Xian Yue and Fred J. Hickernell.
Math. Comp. 74 (2005), 1871-1893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164101
Construction algorithms for polynomial lattice rules for multivariate integration
J. Dick, F. Y. Kuo, F. Pillichshammer and I. H. Sloan.
Math. Comp. 74 (2005), 1895-1921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164102
Even moments of generalized Rudin–Shapiro polynomials
Christophe Doche.
Math. Comp. 74 (2005), 1923-1935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164103
Polynomial series expansions for confluent and Gaussian hypergeometric functions
W. Luh, J. Müller, S. Ponnusamy and P. Vasundhra.
Math. Comp. 74 (2005), 1937-1952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164104
Extended admissible functions and Gaussian limiting distributions
Michael Drmota, Bernhard Gittenberger and Thomas Klausner.
Math. Comp. 74 (2005), 1953-1966
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2164105
Deformations of Maass forms
D. W. Farmer and S. Lemurell.
Math. Comp. 74 (2005), 1967-1982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164106
Point counting on Picard curves in large characteristic
Mark Bauer, Edlyn Teske and Annegret Weng.
Math. Comp. 74 (2005), 1983-2005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164107
Algebraic integers whose conjugates all lie in an ellipse
Valérie Flammang and Georges Rhin.
Math. Comp. 74 (2005), 2007-2015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164108
Computing the structure of a finite abelian group
Johannes Buchmann and Arthur Schmidt.
Math. Comp. 74 (2005), 2017-2026
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164109
Involutions and characters of upper triangular matrix groups
I. M. Isaacs and Dikran B. Karagueuzian.
Math. Comp. 74 (2005), 2027-2033
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164110
On the greatest prime factor of $p-1$ with effective constants
G. Harman.
Math. Comp. 74 (2005), 2035-2041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164111
Sharpening “Primes is in P” for a large family of numbers
Pedro Berrizbeitia.
Math. Comp. 74 (2005), 2043-2059
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164112
Prime powers in elliptic divisibility sequences
Graham Everest and Helen King.
Math. Comp. 74 (2005), 2061-2071
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164113
A hidden number problem in small subgroups
Igor Shparlinski and Arne Winterhof.
Math. Comp. 74 (2005), 2073-2080
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164114
An algorithm of infinite sums representations and Tasoev continued fractions
Takao Komatsu.
Math. Comp. 74 (2005), 2081-2094
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164115
Table errata to “Factors of generalized Fermat numbers”
Anders Björn and Hans Riesel.
Math. Comp. 74 (2005), 2099-2099
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1314895
Corrigendum to “An infinite family of bounds on zeros of analytic functions and relationship to Smale’s bound”
Bahman Kalantari.
Math. Comp. 74 (2005), 2101-2101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2164118

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical analysis for fluids, Part 3. Finite element methods for incompressible viscous flow, by Roland Glowinski, edited by P. G. Ciarlet and J. L. Lions.
Reviewer: Vivette Girault
Math. Comp. 74 (2005), 2095-2097
Review information
Full-text PDF Free Access